Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204

  [Search Papers]
1771. A. Tavakoli, D.D. Tskhakaya and N.L. Tsintsadze,
Rayleigh-Taylor Instability in Presence of Density Transition Layer
Phys. Lett. A 256(1999), 212-216  [abstract]   
IPM/P-1999/019
 
1772. H. Eshraghi and D.D. Tskhakaya,
On the MHD Simple Waves in Fully Relativistic Electron-Positron Plasmas with Radiation
Astrophysics and Space Science 262(1999), 441-452  [abstract]   
IPM/P-1999/018
 
1773. H. Abbasi, N.L. Tsintsadze and D.D. Tskhakaya,
Influence of Particle Trapping on the Propagation of Ion Cyclotron Waves
Phys. Plasmas 6(1999), 2373-2379  [abstract]   
IPM/P-1999/017
 
1774. B. Shokri and A.A. Rukhadze,
Quantum Surface Wave on A Thin Plasma Layer
Phys. Plasmas 6(1999), 3450-3454  [abstract]   
IPM/P-1999/016
 
1775. H. Arfaei and D. Kamani,
Branes with Back-Ground Fields in Boundary State Formalism
Phys. Lett. B 452(1999), 54-60  [abstract]   
arXive.org link: hep-th/9909167 [ abs, src, ps, others], cited by
IPM/P-1999/015
 
1776. M. Amini,
Locally Compact Pro-C*-Algebras
  (Preprint) [abstract]   
IPM/P-1999/014
 
1777. A. Shafei Deh Abad,
Dirac Structures on Modules 2
  (Preprint) [abstract]   
IPM/P-1999/013
 
1778. R. Abbaspur,
Branes at Angles from DBI Action
  (Preprint) [abstract]   
arXive.org link: hep-th/9903108 [ abs, src, ps, others], cited by
IPM/P-1999/012
 
1779. A. Aghamohammadi, M. Alimohammadi and M. Khorrami,
Uniqueness of the Minimum of the Free Energy of the 2-D Yang-Mills Theory at Large N
Mod. Phys. Lett. A 14(1999), 751-758  [abstract]   
arXive.org link: hep-th/9707080 [ abs, src, ps, others], cited by
IPM/P-1999/011
 
1780. M. Alimohammadi and A. Tofighi,
Phase Structure of the Generalized Two Dimensional Yang-Mills Theories on Sphere
Eur. Phys. J. C 8(1999), 711-717  [abstract]   
arXive.org link: hep-th/9807004 [ abs, src, ps, others], cited by
IPM/P-1999/010
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.